MAUDE Adverse Event Report: TORNIER INC UNKNOWN REVIVE EXTRACTION SET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC UNKNOWN REVIVE EXTRACTION SET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number UNK_WTB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
The patient underwent a revision surgery due to conversion from an anatomic to a reverse shoulder configuration, during which a greater tuberosity fracture occurred.The surgeon planned a two-staged revision: the first stage involved removing all implants and placing a reverse glenoid; the second stage included replacing the glenoid sphere and implanting the humeral stem.

Brand Name
UNKNOWN REVIVE EXTRACTION SET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19774564
Report Number0001649390-2024-00328
Device Sequence Number20878418
Product Code PHX
UDI-Device Identifier00846832090389
UDI-Public00846832090389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberUNK_WTB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale